# SDR SIMA20210118002

- Difficulty date: January 18, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 37,782 hours, 32,192 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Failed
- Location: Stick Pusher
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPS 1-2 INOPERABLE, STICK PUSHER FAIL, SPS ADVANCED MECHANICAL DECLARED EMERGENCY FLIGHT CONTINUED DTW.  C/A: R & R SPC IAW AMM 27-36-02.  OPERATIONS CHECK GOOD.
